A fully dicrete Galerkin method for integral and pseudodifferential equations on closed curves

O. Kelle, G. Vainikko

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)593-622
JournalZeitschrift für Analysis und ihre Anwendungen
Volume14
Issue number3
Publication statusPublished - 1995
MoE publication typeA1 Journal article-refereed

Keywords

  • Galerkin method
  • integral equations of the first kind
  • pseudodifferential equations

Cite this